# SDR ASAA0080251

- Difficulty date: April 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- Aircraft time: 18,437 hours, 9,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAI - FLT 196 - CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS FROM ROWS 1 THROUGH 3 WERE FOUND INOPERATIVE.  SECURED LOOSE CONNECTOR AT ROW 2 AND LIGHTS OPERATED NORMALLY.  (X)
